It seems I've started to throw up again. I worked today and have had some pain but not nearly what it has been in the past, but I came home and ate some applesauce, and an orange and am now throwing them up. I'm frustrated but will not go back to the hospital as I'm tired of this. Hopefully the pain will go away soon, and I will stop throwng up. I hope everyone else is doing well this beautiful evening. I'm starting to get very depressed with this but please do not let me get any one of you down, I know everyone has their own cronic pain issues and I wish I could deal with mine appropriately, instead of feeling like I whine too much.
Oh, I'm so sorry you're sick to your stomach. If I were you, I wouldn't eat anything acidic. Try some jello, saltines, ginger ale, bananas, rice and anything bland and mild. Do you have any nausea meds? If not, have your doctor call some in for you. I keep a running prescription for it. It might not be a bad idea to use a daily antacid. Try the OTC ones first and if they don't help, you might need a prescription.
So, no more oranges! I do hope your tummy likes you better tomorrow.
Yes I have Phenergen, Zofran,and Reglan for nausea and vomiting. Like you I alway have phenergren at home. I just can't believe this is happening again. No more food for me, and I actually I can't belive that I have pain in mhy belly with the kind of medication that I use. Thanks for your hugs. I will not eat any more food tonight, that ought to do it!
I agree that you should not be eating oranges. Remember you are just out of the hospital where you were basically NPO for days. Your system is not use to solid foods yet. All that acid is bound to upset a fragile stomach. You should be eating non-abrasive soft bland foods for awhile.
Can you share with us what reason your physician given for these symptoms? I would think they would have addressed this and had it under control before you were discharged.
You have all the meds available please take them as prescribed. If you are still experiencing nausea and vomiting (n/v) you should contact your physician. Did he provide you with clear instructions if your symptoms returned?
I am so sorry that you are still having n/v. I hope that you are feeling better. Please keep us posted. I hope that you will soon be feeling much better. You must be so fatigued.
I'm so sorry to hear you are throwing up again! I know how it feels to thow up, even when you have the n/v meds. One thing I have recently learned is to call and at least let the doctor know you have been throwing up and if you have been throwing up your meds, let him know.
I recently got in a bad situation where I didn't realize how many of my meds I had thrown up until close to the end of the month when I realized I would run short. It eventually worked out through a near miracle at the ER, but I learned that it's always a good idea to let the docs know if you throw up any meds.
One thing I have found that helps me is eating good cereal. The milk and flakes help to settle my stomach. I also keep good bread around and put a little butter on it, although the butter probably doesn't help but the bread does. One big thing that helps is avoiding cafineated drinks, like coffee and carbonated soda unless I know my stomach can handle it. I've pretty much had to give up coffee altogether, but can handle sodas later in the day.
I hope that you are feeling better soon. If you can't keep any fluids down I know you know to go back to the ER because of dehydration.
I just want to thank everyone for their advice and kind words. I did stop throwing up finally and am feeling much better. Tuck, the dr. told me I'm still nauseated from the pain, but now that I'm wearing the pain patch I'm not feeling that same horrible pain as I was, but I'm thinking that you all may be right, that my body still can't handle a lot of solid foods yet. Because I was feeling completely fine yesterday until I ate, and then it went downhill and very fast. So, I just wanted to say thank you for everything and I'll definitely keep in mind everything everyone mentioned for in the future.
I hope your feeling better. I know it has to scare you so bad when you start feeling that pain again and then start throwing up all over again. You have been thru so much and I hope things will get better for you and you don't whine to much, you are a person going thru alot and needs advice and a good ear to talk too. Never feel you whine to much Karen. I am always a text or call away when you need me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.